Alert archive / Arkansas / Flash Flood Warnings in 2022

Flash Flood Warning 21, NWS Little Rock, AR

April 16, 2022Clark County, Garland County, Hot Spring County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 16, 2022, 10:53 AM CDT for Clark County, Garland County, Hot Spring County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2022, 10:53 AM CDT (15:53 UTC)
Expired
Apr 16, 2022, 1:44 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Clark County, AR, Garland County, AR, Hot Spring County, AR

The radar

The Little Rock radar (KLZK), 91 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 3.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2022-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 906 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2022-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
906 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

751 
WGUS54 KLZK 161553
FFWLZK
ARC019-051-059-161900-
/O.NEW.KLZK.FF.W.0021.220416T1553Z-220416T1850Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1053 AM CDT Sat Apr 16 2022

The National Weather Service in Little Rock has issued a

* Flash Flood Warning for...
  Southern Garland County in central Arkansas...
  Northeastern Clark County in southwestern Arkansas...
  Hot Spring County in southwestern Arkansas...

* Until 150 PM CDT.

* At 1053 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Hot Springs, Malvern, Rockport, Caddo Valley, Perla, DeGray Lake 
  State Park, Hot Springs Memorial Field, Rockwell, Hot Springs 
  National Park, Lofton, Donaldson, Friendship, Bismarck, Magnet 
  Cove, De Roche, Red Oak, Midway in Hot Spring County, Social Hill, 
  Lake Catherine State Park and Oaklawn Racetrack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3437 9339 3453 9322 3455 9309 3451 9292
      3444 9276 3437 9268 3417 9271 3415 9283
      3415 9284 3415 9286 3416 9288 3416 9289
      3415 9289 3416 9297 3416 9300 3420 9318
      3426 9338

FLASH FLOOD...RADAR INDICATED

$$

71
1 follow-up statement
514 
WGUS74 KLZK 161844
FFSLZK

Flash Flood Statement
National Weather Service Little Rock AR
144 PM CDT Sat Apr 16 2022

ARC019-051-059-161854-
/O.CAN.KLZK.FF.W.0021.000000T0000Z-220416T1850Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark AR-Garland AR-Hot Spring AR-
144 PM CDT Sat Apr 16 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN GARLAND, 
NORTHEASTERN CLARK AND HOT SPRING COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3437 9339 3453 9322 3455 9309 3451 9292
      3444 9276 3437 9268 3417 9271 3415 9283
      3415 9284 3415 9286 3416 9288 3416 9289
      3415 9289 3416 9297 3416 9300 3420 9318
      3426 9338

$$

71

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 6:55 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 16, 6:55 AM CDT, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
655 AM CDT Sat Apr 16 2022

.AVIATION...16/12Z TAF CYCLE

Additional rounds of convection wl affect much of the FA thru into
the aftn hrs, with widespread MVFR/IFR conds expected. Look for
lower conds where heavier storms occur. A CDFNT acrs central AR
this mrng wl cont to drop sloly to the south today and eventually
stall ovr N LA by tngt. Expect additional convection to affect
mainly the SE half of the area late today and tngt. Drier air
filter into N AR with VFR CIGS expected later in the PD. /44/
&&

.PREV DISCUSSION...(ISSUED 347 AM CDT Sat Apr 16 2022)
SHORT TERM...Today Through Sunday Night

SATURDAY (Today):

As of 3:30 AM CDT, a complex of strong to severe thunderstorms are
entering the Natural State along the OK/AR border across portions of
Crawford, Sebastian, Scott, and Washington counties. These
thunderstorms are expected to continue their overall track eastward
across the western portions of the state during the next few hours
and enter the central portion of the state by sunrise. The main
threats w/ these thunderstorms this morning are isolated large hail
and severe wind gusts. An observed tendency w/ these thunderstorms
are their pulse character of being severe for a period of time and
then becoming below severe limits for a given time before becoming
severe again. The pulse character has been attributed to their hail
cores which at times will contain hail greater than 1 inch in
diameter (thus severe), then weakening hail cores (dropping below
severe criteria), and finally strengthening w/ the re-development of
the updraft supportive of severe hail greater than 1 inch in
diameter. Latest CAMS guidance increases the coverage of the showers
and thunderstorms throughout the post-dawn morning timeframe across
a large portion of the state.

An upper-level ridge remains in place across the Rocky Mountain
region of the CONUS. At the sfc, low pressure is positioned along
the Red River along the OK/TX border. Throughout the duration of the
day, the east-west oriented cold front parallel to the I-40
corridor, will continue to slowly inch southward into southern
Arkansas. Expect on and off periods of rain w/ isolated
thunderstorms across the entire CWA, w/ higher chances across
central and southern Arkansas.

SUNDAY/SUNDAY NIGHT:

The sfc low pressure moves into northern Texas w/ associated east-
west oriented stationary boundary parallel to the AR/LA border.
During the day not much progression of the boundary is anticipated
keeping the stationary front confined to northern Louisiana. Expect
continued periods of off and on showers and thunderstorms across the
entire CWA. Sunday morning low temperatures will be near normal
values for this time of the year; whereas, Sunday afternoon high
temperatures will be on average 5-10 degrees cooler than normal
thanks to continued rain cooled air and cooler air north of the
stationary boundary across a large portion of the CWA. Rainfall
accumulations over this short-term forecast period from Saturday
(today) until Sunday night is anticipated to total 0.25 to 1.0 inch
over the majority of the CWA w/ some isolated locations that
experience thunderstorm cells w/ higher instantaneous rainfall rates
could see accumulations as high as 1.5+ inches of rainfall.

LONG TERM...Monday Through Friday

MONDAY/TUESDAY:

An amplified upper-level ridge builds across the Western region of
the CONUS. This upper level setup promotes northwesterly flow aloft
over Arkansas. At the sfc, a dry cold front enters the Natural State
throughout the course of the day on Monday moving from the
northwestern part of the state into the southeastern part of the
state. This boundary will help usher the aforementioned stationary
boundary and sfc low pressure well to the southeast of the CWA.
Expect clearing conditions throughout the day on Monday from
northwest to southeast across the state w/ partly cloudy skies on
Monday that will equate to plentiful sunshine on Tuesday. A slightly
cooler and drier airmass will populate the state over the course of
these two days. Monday morning low temperatures will be slightly
cooler than normal across the entire CWA; additionally, Monday
afternoon high temperatures will be slightly cooler than normal
statewide. Temperatures on Tuesday will continue the same trend w/
Tuesday morning low temperatures 5-10 degrees colder than normal...
also Tuesday morning low temperatures do hint at values in the
middle 30's across Fulton, Sharp, Izard, Baxter, Marion, Stone,
Searcy, and Boone counties... if this trend does continue this could
prompt a frost advisory for those locations on Tuesday during the
early morning hours; however, this potential event is still 3 days
away and will continue to be monitored by additional forecasters in
determination if the temperatures will meet advisory criteria as we
get closer to Tuesday. Tuesday afternoon high temperatures will be
slightly cooler than normal values for this time of the year.

WEDNESDAY/THURSDAY:

An upper-level shortwave approaches the Natural State moving out of
the Rocky Mountain region of the CONUS. At the sfc, low pressure
deepens across western Kansas w/ strong southerly flow present
across the state advecting dewpoint temperature values in the middle
to upper 50's to overspread the state. Attached to the sfc low
pressure will be a warm front that will lift through the state
increasing the chances for rain and possible thunderstorms. During
the day on Thursday, rain and thunderstorm chances will remain as
the warm front will slowly track southward becoming a stationary
front over Arkansas. Overall temperatures in regard to both high and
low temperatures on both days will trend slightly higher than
normal, especially on Thursday.

FRIDAY and BEYOND:

A sfc high pressure system will be dominant across the southeastern
region of the CONUS. Expect clearing conditions w/ plentiful amounts
of sunshine and brisk southerly winds that will advect much warmer
than normal temperatures into the state. At the moment, latest model
guidance suggests Friday high temperatures well into the 80's for
most of the state.
&&

.LZK Watches/Warnings/Advisories...
Flood Watch until 1 PM CDT this afternoon FOR Arkansas-Central
and Eastern Montgomery County-Central and Southern Scott County-
Cleburne-Conway-Faulkner-Garland-Grant-Hot Spring-Jefferson-
Johnson County Higher Elevations-Lincoln-Lonoke-Monroe-Northern
Montgomery County Higher Elevations-Northern Scott County-
Northwest Yell County-Perry-Pope County Higher Elevations-
Prairie-Pulaski-Saline-Southeast Van Buren County-Southern
Johnson County-Southern Pope County-Southern and Eastern Logan
County-Southwest Montgomery County Higher Elevations-Van Buren
County Higher Elevations-Western and Northern Logan County-White-
Woodruff-Yell Excluding Northwest.
&&
Hazardous weather outlook, Apr 16, 3:59 AM CDT, 6 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
359 AM CDT Sat Apr 16 2022

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-170900-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
359 AM CDT Sat Apr 16 2022

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and thunderstorms are anticipated throughout the day. The
main threats associated with this morning's severe thunderstorms
are large hail and damaging winds. The main threats associated
with severe thunderstorms this afternoon/evening will be primarily
damaging winds, large hail, and an isolated tornado cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Sunday Through Friday

Showers and thunderstorms remain possible on Sunday. However, the
greatest opportunity for isolated strong to severe thunderstorms
will be across southern Arkansas. Severe thunderstorms on Sunday
will have the main threats of damaging winds, large hail, and an
isolated tornado cannot be ruled out.

.Spotter Information Statement...

Spotter activation may be needed for today and tomorrow.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Local storm report, Apr 16, 9:24 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
924 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 AM     HAIL             PENCIL BLUFF            34.63N  93.73W
04/16/2022  E0.25 INCH       MONTGOMERY         AR   TRAINED SPOTTER

            WIND BLOWN PEA SIZED HAIL ACCUMULATED TO APPROXIMATELY
            12 INCHES.

&&

CORRECTED EVENT TIME

EVENT NUMBER LZK2200574

TRS
Local storm report, Apr 16, 9:28 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
928 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 AM     TSTM WND DMG     2 S PENCIL BLUFF        34.60N  93.73W
04/16/2022                   MONTGOMERY         AR   TRAINED SPOTTER

            TREES DOWN AT GOSS ROAD AND RIDGE ROAD SOUTH OF PENCIL
            BLUFF.

&&

EVENT NUMBER LZK2200575

TRS
Local storm report, Apr 16, 9:32 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
932 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HAIL             6 NE PEARCY             34.49N  93.22W
04/16/2022  E0.25 INCH       GARLAND            AR   TRAINED SPOTTER

            PEA SIZED HAIL REPORTED AT THE INTERSECTION OF HIGHWAY
            70 AND N ROSS MADDOX RD

&&

EVENT NUMBER LZK2200576

TRS
Special weather statement, Apr 16, 10:23 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1023 AM CDT Sat Apr 16 2022

ARZ042-141-238-241-161600-
Yell Excluding Northwest AR-
Northern Montgomery County Higher Elevations AR-Garland AR-
Central and Eastern Montgomery County AR-
1023 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of northwestern
Garland, south central Yell and northeastern Montgomery Counties
through 1100 AM CDT...

At 1023 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Mauldin, or 9 miles north of Mount Ida, moving
southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Avant...                          Lena Landing Rec Area...
Silver...                         Chula...
Gibbs...                          Crystal Springs Landing...
Mt Tabor...                       Fannie...
Story...                          Washita...
Crystal Springs...                Hurricane Grove...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3481 9358 3475 9311 3445 9340 3462 9371
TIME...MOT...LOC 1523Z 293DEG 26KT 3468 9358

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

DTC
Special weather statement, Apr 16, 10:47 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1047 AM CDT Sat Apr 16 2022

ARZ055-056-062-063-161615-
Grant AR-Cleveland AR-Dallas AR-Jefferson AR-
1047 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of northwestern
Cleveland, southeastern Grant, northeastern Dallas and southwestern
Jefferson Counties through 1115 AM CDT...

At 1046 AM CDT, Doppler radar was tracking a strong thunderstorm over
Carthage, or 17 miles north of Fordyce, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Carthage...                       Lamont...
Farindale...                      Bunn...
Staves...                         Grapevine...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3402 9263 3416 9256 3417 9213 3387 9224
TIME...MOT...LOC 1546Z 291DEG 27KT 3405 9252

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

DTC
Special weather statement, Apr 16, 10:48 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1048 AM CDT Sat Apr 16 2022

ARZ042-054-141-161615-
Hot Spring AR-Garland AR-Central and Eastern Montgomery County AR-
1048 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of Garland, central Hot
Spring and east central Montgomery Counties through 1115 AM CDT...

At 1048 AM CDT, Doppler radar was tracking a strong thunderstorm near
Meyers, or 13 miles east of Mount Ida, moving southeast at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hot Springs...                    Hot Springs Village...
Mountain Pine...                  Hot Springs Memorial Field...
Meyers...                         Lake Ouachita State Park...
Lofton...                         Rockwell...
Hot Springs National Park...      Avant...
Red Oak...                        Oaklawn Racetrack...
Crystal Springs Landing...        Sunshine...
Mountain Valley...                Royal...
Lena Landing Rec Area...          De Roche...
Gulpha Gorge...                   Pettyview...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3468 9340 3469 9339 3464 9298 3464 9297
      3463 9288 3432 9305 3450 9352
TIME...MOT...LOC 1548Z 293DEG 31KT 3454 9339

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

DTC

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:09 PM CDTTornado Warning EmergencyLZKFulton, Izard, Lawrence, Randolph, Sharp51 min
Apr 15, 7:45 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatLZKJackson, Lawrence, Randolph, Sharp45 min
Apr 15, 8:50 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff40 min
Apr 15, 9:05 PM CDTSpecial Weather StatementLZKFulton25 min
Apr 15, 9:34 PM CDTSpecial Weather StatementLZKRandolph41 min
Apr 15, 10:15 PM CDTSpecial Weather StatementLZKRandolph30 min
Apr 16, 2:14 AM CDTSevere Thunderstorm WarningLZKLogan, Scott46 min
Apr 16, 2:58 AM CDTSpecial Weather StatementLZKLogan32 min
Apr 16, 3:22 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell23 min
Apr 16, 3:42 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell14 min
Apr 16, 3:53 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell37 min
Apr 16, 4:14 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell46 min
Apr 16, 4:28 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott32 min
Apr 16, 4:44 AM CDTTornado WarningLZKMontgomery, Scott, Yell20 min
Apr 16, 4:58 AM CDTSevere Thunderstorm Warning Considerable damage threatLZKGarland, Montgomery, Perry, Polk, Scott, Yell47 min
Apr 16, 5:07 AM CDTSpecial Weather StatementLZKBoone38 min
Apr 16, 5:12 AM CDTTornado WarningLZKGarland, Montgomery33 min
Apr 16, 5:40 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Hot Spring, Montgomery, Perry and 3 more50 min
Apr 16, 6:03 AM CDTSevere Thunderstorm WarningLZKLogan42 min
Apr 16, 6:25 AM CDTSevere Thunderstorm Warning Destructive damage threatLZKClark, Dallas, Garland, Hot Spring50 min
Apr 16, 6:38 AM CDTSpecial Weather StatementLZKLogan22 min
Apr 16, 7:06 AM CDTSevere Thunderstorm Warning Considerable damage threatLZKClark, Dallas, Grant, Hot Spring39 min
Apr 16, 7:09 AM CDTSpecial Weather StatementLZKBradley, Calhoun36 min
Apr 16, 7:17 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew43 min
Apr 16, 7:19 AM CDTSevere Thunderstorm WarningLZKLogan, Scott41 min
Apr 16, 7:24 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita51 min
Apr 16, 7:45 AM CDTSpecial Weather StatementLZKDallas30 min
Apr 16, 7:53 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell52 min
Apr 16, 7:55 AM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita50 min
Apr 16, 7:57 AM CDTSevere Thunderstorm WarningLZKDallas, Ouachita28 min
Apr 16, 7:59 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew46 min
Apr 16, 8:13 AM CDTSpecial Weather StatementLZKDrew32 min
Apr 16, 8:17 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Scott, Yell43 min
Apr 16, 8:23 AM CDTSevere Thunderstorm WarningLZKBradley, Drew22 min
Apr 16, 8:31 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland44 min
Apr 16, 8:48 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery42 min
Apr 16, 9:01 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew44 min
Apr 16, 9:05 AM CDTSpecial Weather StatementLZKJohnson25 min
Apr 16, 9:20 AM CDTSpecial Weather StatementLZKGarland, Hot Spring25 min
Apr 16, 9:23 AM CDTSpecial Weather StatementLZKScott37 min
Apr 16, 9:40 AM CDTSevere Thunderstorm WarningLZKBradley, Drew20 min
Apr 16, 9:46 AM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell44 min
Apr 16, 10:20 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring28 min
Apr 16, 10:23 AM CDTSpecial Weather StatementLZKGarland37 min
Apr 16, 10:47 AM CDTSpecial Weather StatementLZKCleveland28 min
Apr 16, 10:48 AM CDTSpecial Weather StatementLZKGarland27 min
Apr 16, 2:58 PM CDTSpecial Weather StatementLZKHot Spring32 min
Apr 16, 3:26 PM CDTSpecial Weather StatementLZKHot Spring34 min
Apr 16, 6:45 PM CDTRiver Flood WarningLZKClark, Hot Spring42 hr

Nearby

Flash Flood Warnings in Arkansas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.